References

  1. Antonova T.M., Bodnar D.I. Convergence domains for branched continued fractions of the special form. Approx. Theory and its Appl.: Proc. Inst. Math. NAS Ukr. 2000, 31, 19-32. (in Ukrainian)
  2. Baran O.E. Approximation of functions of multiple variables branched continued fractions with independent variables. Ph.D. dissertation. Mathematical Analysis. Pidstryhach Inst. for Appl. Probl. of Mech. and Math., Ntl. Acad. of Sci. of the Ukr., Lviv, 2014. (in Ukrainian)
  3. Bodnar D.I. Branched continued fractions. Naukova Dumka, Kiev, 1986. (in Russian)
  4. Bodnar O.S., Dmytryshyn R.I. On the convergence of multidimensional S-fractions with independent variables. Carpathian Math. Publ. 2018, 10 (1), 58-64. doi: 10.15330/cmp.10.1.58-64
  5. Dmytryshyn R.I. An effective criterion of convergence of some branched continued fraction with independent variables. Sci. Herald of Chernivtsi Univ., Ser. Math. 2008, 374, 44-49. (in Ukrainian)
  6. Dmytryshyn R.I. Convergence of some branched continued fractions with independent variables. Mat. Stud. 2017, 47 (2), 150-159. doi: 10.15330/ms.47.2.150-159
  7. Dmytryshyn R.I. Multidimensional regular C-fraction with independent variables corresponding to formal multiple power series. Proc. Roy. Soc. Edinburgh Sect. A 2019, 1-18. doi: 10.1017/prm.2019.2
  8. Dmytryshyn R.I. On the convergence criterion for branched continued fractions with independent variables. Carpathian Math. Publ. 2017, 9 (2), 120-127. doi: 10.15330/cmp.9.2.120-127
  9. Dmytryshyn R.I. On the convergence multidimensional g-fraction with independent variables. Mat. Metody Fiz.-Mekh. Polya 2005, 48 (4), 87-92. (in Ukrainian)
  10. Dmytryshyn R.I. On the convergence of multidimensional J-fraction with independent variables. Bukovinian Math. J. 2017, 5 (3-4), 71-76. (in Ukrainian)
  11. Dmytryshyn R.I. On the convergence of multidimensional regular C-fractions with independent variables. Visn. Dnipro univ., Ser. Mat. 2018, 26, 18-24. doi: 10.15421/241803
  12. Jones W.B., Thron W.J. Continued fractions: analytic theory and applications. Addison-Wesley Pub. Co., Inc; London etc., 1980.
  13. Wall H.S. Analytic theory of continued fractions. Van Nostrand, New York, 1948.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.